MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2174/1574886312666170209120205

Медицинская библиотека · Current drug safety · 2017

Metronidazole and Norfloxacin Induced Generalized Fixed Drug Eruptions in an Adult Male Patient - a Case Report.

Patel Nidhi S, Chavada Bhavesh C, Naik Viren N, Patel Hiteshkumar N, Tripathi C B

СтатьяКлинический случайПеревод в очереди

Аннотация

INTRODUCTION

Fluoroquinolones are most widely used for empirical treatment of gastrointestinal disease due to emergence of drug resistant strains to other antimicrobials. They are also indulged in cutaneous adverse drug reactions with varying form of severity.

CASE PRESENTATION: A 43 year old male patient developed fixed drug eruptions after administration of tablet norfloxacin and metronidazole for the treatment of colicky abdominal pain with diarrhoea. Erythematous rashes involved whole body including buccal mucosa. Causative drugs were stopped and patient was managed by local as well as systemic therapy and was recovered after 20 days.

CONCLUSION

Awareness among healthcare professionals regarding FDEs and its management is essential to prevent mortality and morbidity and counsel patient regarding future use of drugs causing reactions with physician's advice.

Для цитирования: Patel Nidhi S, Chavada Bhavesh C, Naik Viren N, Patel Hiteshkumar N, Tripathi C B. Metronidazole and Norfloxacin Induced Generalized Fixed Drug Eruptions in an Adult Male Patient - a Case Report.. Current drug safety. 2017. DOI: 10.2174/1574886312666170209120205.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.